Estimation of the error variance after a preliminary-test of homogeneity in a regression model with spherically symmetric disturbances
Judith A. Giles
Authors registered in the RePEc Author Service: Judith Anne Clarke ()
Journal of Econometrics, 1992, vol. 53, issue 1-3, 345-361
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:53:y:1992:i:1-3:p:345-361
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().